# SDR USAA2015031700005

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 45,712 hours, 19,314 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Packing
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG OIL MIST ODOR AFTER APU START.  FLIGHT SWAPPED TO ANOTHER ACFT  FOUND APU THE SOURCE OF CABIN ODOR.  REPLACED NR 4 TURBINE CAVITY VENT TUBES PACKINGS IAW JC 26L00021001, 26L00021002 & 26L00021004.  ACFT OK FOR SERVICE.
